# SDR AALA202311288017

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 91,720 hours, 11,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE FUSELAGE SKIN EXISTING EXTERNAL REPAIR DOUBLER FROM BS 1895 AND BS 1916 AND FROM S40R TO S43R. REPAIRED FUSELAGE SKIN PER EA 349098.
